Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suggest treatment for infertility

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Hello doctor, I had hysteroscopy on Dec 27 2013(20th day of my cycle). The next period I got was on 9th Feb 2014(40 days apart). We are trying to conceive and this is my secondary infertility. This month I got my bleeding on 19th day(27th Feb 2014). Its heavy on first day. Why this would occur? Can you suggest. Now when can I start having intercourse for next try? My first question was why would this occur after hysteroscopy. Before this I had normal 30 day cycle. Regards
Posted Thu, 20 Mar 2014 in Women's Health
Answered by Dr. Rhea Chanda 44 minutes later
Brief Answer: more investiigation Detailed Answer: Hello, if your cycles are not regular then it will be difficult to calculate your fertile dsys. First you have to regularise your cycles. Maintain a menstrual calendar. If your hormone levels are normal,ultrasound is normal, then its important to monitor your ovulation. You may need ovulation induction drugs. Right now, you need to make your cycles regular, with the help of drugs. If your hysteroscopy is normal, then this is likely to be a hormonal problem. You need to see a infertility specialist. It will take time. You have to be patient. After hysteroscopy and d/c the following cycle is usually a few days late. Thats normal. But after that the next cycles are usually back to normal. In your case, the 2nd cycle occurred after 19-20 days. I suggest you maintain a menstrual calendar for the next 3-4 months to find out the cycle length. Its difficult to calculate fertile days unless you have regular cycle. If your cycles become regular without any medication, your fertile days would be day 11-16. If not, then first the cycles need to be made regular with medication. Since you are 36, ovulation may also be a problem. You may need some ovulation induction drugs.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor